ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Dependence of diffusion properties in zeolites Y and A: a search in the sorbate interaction parameter space

Bhattasharjee, Biplab and Yashonath, SubramanIan (1997) Dependence of diffusion properties in zeolites Y and A: a search in the sorbate interaction parameter space. In: Molecular Physics, 90 (6). pp. 889-894.

[img] PDF
Dependence_of-261.pdf
Restricted to Registered users only

Download (174Kb) | Request a copy

Abstract

Molecular dynamics simulations have been carried out at room temperature on spherical monatomic sorbates in zeolites Y and A. A search has been made in the sorbate Lennard - Jones $\epsilon_{ss}-\sigma_{ss}$ parameter space to see the variation of three properties, namely, rate of intercage di€ usion $(k_c)$, rate of cage visits $(k_v)$ and diffusion coefficient (D). The results suggest that the three properties show a decrease with increase in $\epsilon_{ss}$ for all values of $\sigma_{ss}$ except for $k_c$ at the value of $\sigma_{ss}$ corresponding to the tight fit parameter $\gamma \approx 1$. These results for kc are consistent with earlier work indicating the existence of a diffusion anomaly or a levitation effect. The absence of such behaviour on the part of $k_v$ and D seems to suggest that a diffusion anomaly may be strongly temperature dependent.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to the Taylor & Francis
Department/Centre: Division of Information Sciences > Supercomputer Education & Research Centre
Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 27 Mar 2007
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ernet.in/id/eprint/9878

Actions (login required)

View Item View Item